# SDR 2023FA0000698

- Difficulty date: October 29, 2023
- Submitted: October 29, 2023
- Operation: General aviation
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 13,165 hours, 8,633 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar Cap
- Part number: 693101212
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Part time: 13,165 hours, 8,633 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD REPAIR - CORROSION, VERTICAL STABILIZER, AFT SPAR CAP VFS 174.85 - VFS 238.39. REPORT NO. FR-680-0225-12507 DATED OCTOBER 12, 2023 WITH FAA FORM 8100-9.
